Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Stopping Pizotifen!

(1 Post)
embiss Thu 30-Jul-09 15:07:36

Hi

I have been taking pizotifen every day for about 6 years and have constantly stuggled with my weight during this time.

I made the decision after visiting my doctor to stop taking the tablets as I am hoping to get pregnant in the not too distant future. It has been 2 weeks now and I feel dreadful. Last week I was just a bit wobbly and unable to focus however this week I have had 2 migranes and a constant heavy head, a feeling of sickness and the feeling that I have drunk about 10 coffees!

Just wondered if anybody else has been through this and able to advise how long this could go on for?

Thanks

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: